MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT
Model Number BA25-80/I16-40
Medical Device Problem Codes Material Puncture/Hole (1504); Product Quality Problem (1506); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 06/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted devices involved in this event have not be returned for evaluation.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent, gore (non-endologix) leg device, and bare (non-endologix) stent (off-label use with non-concomitant devices).Approximately three (3) years post initial procedure, an aneurysm expansion (unknown diameter) was observed during routine follow-up.The physician elected to treat the patient by open surgery on (b)(6) 2019, during which a type iiib endoleak was observed at the afx bifurcation.A y-graft replacement was then successfully performed and the patient was reportedly recovering in the hospital.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
A clinical evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.As such, event determination, off-label conditions, related patient harms, and patient disposition could not be independently assessed.The manufacturing lot review confirmed all devices met specifications prior to release.These types of events will be monitored and trended as part of the quality system.Correction: b1, e1 hospital name, g1-2 contact office, g4, h6; h6 device code - remove 1506 h6 result code - remove 3233 h6 conclusion code - remove 11.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key8795288
Report Number2031527-2019-00317
Device Sequence Number11218253
Product Code MIH
UDI-Device Identifier00818009010018
UDI-Public(01)00818009010018(17)181112
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2018
Device Model NumberBA25-80/I16-40
Device Lot Number1282509-007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/04/2019
Supplement Date Received by Manufacturer09/13/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0006-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX SUPRARENAL AORTIC EXTENSION: 1389167-020; BARE STENT (NON-ENDOLOGIX); GORE (NON-ENDOLOGIX) EXCLUDER LEG; AFX SUPRARENAL AORTIC EXTENSION: 1389167-020; BARE STENT (NON-ENDOLOGIX); GORE (NON-ENDOLOGIX) EXCLUDER LEG
Outcome Attributed to Adverse Event Required Intervention;